# SDR AALA971924

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON DOOR SILL BEAM AT STA 1678; PRIOR BLENDING OF AREA WAS DONE.  BLEND WAS BEYOND LIMITS.  FASTENER HOLES WERE DRILLED, BUT NEVER INSTALLED OR PLUGGED.  BEAM WAS REPAIRED PER ESO 30595 DATED 10-7-97.  TST:  26,111.18 HOURS.  CYCLES:  10,811.  (X)
